# SDR DHL9980737C

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Cowl
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 3 ENGINE I/B T/R TRANSLATING COWL OUTER ACCESS PANEL AT APPROX 7 O'CLOCK POSITION  MOUNTING SURFACE HAS A CRACK.  REMOVED  DAMAGED MOUNTING SURFACE, FABRICATED NEW AND INSTALLED PER SRM 51-1-8.
